# SDR AALA20011062

- Difficulty date: May 8, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT TIE DOWN TRACK CORRODED FS 1117, 1174-1206.  REMOVED AND REPLACED SECTION OF LEFT TIE DOWN TRACK FROM STATION 1007-1221.  (M)
